BELOW IS A BAD ATTEMPT AT A REBUSAbout being down — not all-the-way gulp-a-dozen Carbitral depression-type down — but the dysthemic, wishy-washy, dull-heartache-for-no-reason variety that makes you drag and slog along with nothing much right in the world.
Everyone's got to find their own answer for themselves (if indeed there is an answer) that will help at least a little to brighten up the old brain chemistry — because that's what that stick-yer-lower-lip-out feeling is: something in the brain chemistry is not workin' just right at the moment.
I'll share with you what has been working a bit for me the past few months... although I'm not a "natural foods" or herbal freak:
Awhile back, I read several places where medical science finally admits St John's Wort does a positive chemical-altering number on the noggin. Their first clue might have been when they realized you can't take Prozac, Paxil, Zoloft or related meds along with SJ Wort. That's because it does the same thing to your head, and you end up basically OD'ing!
The only disadvantage is that with an herbal "remedy" there is no way to figure out exact dosages or strengths. It's all in how it was grown, where it was grown, how the weather was that year, etc. and how it was processed, etc. — no controls — so its potency and effects will vary somewhat. But it smells so nice and green. As if.
The other helpful eppylover mind enhancer is the daily cup of Carnation Instant Breakfast. It's beyond me why that stuff brightens my mood (besides the fact that when it's half-frozen and slushy, it's a real treat), but I'm not arguing with success. There's some... nutrient or mineral? ...or something in it that kicks ass for me. Strange. Label shows mostly very healthy shit, so, why not?
I only wish the Carnation company would gimme some promotion money, heh. The off-brand "instant breakfasts," for some reason, don't do the same thing for me. So maybe the mystery ingredient is in a "filler," the inert part of the mixture that holds it together, rather than a vitamin or mineral.
(A doctor many years ago found out that the reason I get sick when taking multi-vitamins is that I'm allergic to the filler in the pill, rather than the good stuff!)
Now aren't y'all bored silly? Well, just thought I'd share anyway. If it does good for just one other person, it's worth being boring, huh.
When all else fails, this should help ~ it soitenly won't hoit~ unless you're an arctic-phobic or something~
Check out more stenciliciousness (some's Beatles-related) at fabiosassi
Metholyptushall makes your sninus feel all fun
~ word to live by from ernestinewalker
Join our LiveJournal Fifth Beatle Movie Watchers Community by clicking here!